MAUDE Adverse Event Report: Medline Industries, LP CENTURION; LITTAUER NAIL NIPPER

Medline Industries, LP CENTURION; LITTAUER NAIL NIPPER
Catalog Number I68160
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "jaws did not line up and they were dull.".
 
Additional Manufacturer Narrative
The account reported finding defective and dull nippers.A photo was received for the investigation, the photos showed the nail nipper, component nn32185, with misaligned tips, finished good production records found no nonconformances, and the bill of materials was reviewed with no issues identified.The customer's report of misalignment is confirmed; the report of dullness of the instrument is unable to be confirmed without return of the sample.The cause was documented as supplier error/mishandling by manufacturing or can't determine for the defective issue, and sample required to determine cause for the dull issue; the component manufacturing facility was notified and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
LITTAUER NAIL NIPPER
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
urmi parekh
301 catrell drive
howell, MI 48843
MDR Report Key50806966
Report Number1824619-2026-00073
Device Sequence Number20981685
Product Code KDC
UDI-Device Identifier10653160258421
UDI-Public10653160258421
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberI68160
Device Lot Number2025042801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown